# SDR CALA2023030300601

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 119,006 hours, 18,594 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: Damaged
- Location: Fwd Zone R/H No2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL EMERGENCY LIGHT CONNECTOR DAMAGE AT FWD ZONE R/H NO.2,AFT ZONE R/H NO.4,AFT ZONE R/H NO.9,AFT ZONE L/H NO.9 CEILI NG PANEL,1A-10A,1L-10L CEILING PANEL REF HAECO NON-ROUTINE NO.: 9404868,ORIGINATED BY EMP V905488,EA 2500-12986 OP001. PERFORMED BY EMP V905488,REPLACED CEILING PANEL EMERGENCY LIGHT 51-05-402-024 REV138.IDT BY TA587. CONNECTORS AT FWD ZONE R/H NO.2,AFT ZONE R/H NO.4,AFT ZONE R/H NO.9,AFT ZONE L/H NO.9,1A TO 10A,1L TO 10L CEILING PANEL AND INSTALLATION TEST FOUND PASS AS PER SWPM 20-61-28 REV81,AMM 33-
